# SDR SWIA200819915

- Difficulty date: July 14, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 21,331 hours, 29,884 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Stiff
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROLS FEEL STIFF IN FLIGHT.  (FLIGHT NR 5536) ADJUSTED LT AND RT AILERON TENSIONS IAW MM 27-00-00.  OPS CHECK GOOD.
